Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have cuts on penis, tight foreskin. Taking Metformin and statins. Due to medicine?

I have been experiencing small cuts on my penis from time to time over the last fifteen years. My foreskin also feels like a tight rubber band when I try to pull the foreskin back over my penis. I have been on statins and metformin and when I reduce the dosage or stop taking them, it seems to clear up. Is this a problem with the meds or is something else causing this. I clean my penis several times a day and use peroxide and neosporin from time to time when the condition gets worse. I am five foot ten inches and weight 230 pounds. My sugar is also hard to control with an A1C of 8.1 YYYY@YYYY
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi ys! Do foreskin give you foul smell some time then it is fungal infection. Apply fluconazole cream on it if inflammation and swelling take pain killer like ibuprofen or diclofenac. If problem persist consult the doctor. Take care. Bye.
Answered: Tue, 1 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor